Metformin and diaherra will it go away need help
Hello Kalishia12. Metformin affects people differently, but there are 2 side effects of the drug that most people suffer: Diarrhoea and/or Constipation. I am taking Metformin have been on it for 12 years and I suffer with the Constipation. My Mother suffered from the Diarrhoea but the doctor stopped it and put her other Diabetic Tablets. You have to go back and see your doctor - there's other tablets for diabetes. Regards, William.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 1 answer
Posted 29 Jan 2014 • 6 answers
Posted 14 Feb 2014 • 2 answers
Posted 16 Feb 2016 • 1 answer
I have been on Victoza since Oct and lost weight, on a 3mg dose to counter gain from other meds (not
Posted 6 Feb 2017 • 0 answers